# SDR UIEA2019042604017

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B MID FLAP CAVITY OF PNL # 577KT AND# 577JT AFT REAR WEB SEVERAL FOUND CRACKED.( LHW I/B MID FLAP CAVITY OF PNL #577KT AND #577JT AFT SPAR N0. 3 REAR WEB CRACK AREAS REPAIRED IAW RI NO: RL-57-50-13494 REV.A.  )
